advertisement
Question
Posted by: Antoinette | 2011/05/01

Weaning off HRT

Doc, I took Angeliq for a year, but gyne changed me to Livifem, which I have been on for a month now. I would like to wean off HRT and am taking a pill now every 2nd night. But I am experiencing very tender and sore breasts and water retention, I feel like the " Oros - mannetjie" ! Please advise! Many thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Antoinette

You do not have to wean off your HRT. Take one month of cycle of HRT and then stop your medication in the placebo area. Ask your doctor for a light duiretic to combat the symptom of water retention. I suggest something like indapamide 2,5mg, once daily, taken in the morning.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement